Bulletin of the American Mathematical Society

On the growth of $f\left(g\right)$

Fred Gross

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 1030-1033.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Gross, Fred. On the growth of $f\left(g\right)$. Bull. Amer. Math. Soc. 74 (1968), no. 5, 1030--1033. https://projecteuclid.org/euclid.bams/1183529959

Export citation


  • 1. W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, Clarendon Press, Oxford 1964, Chapter 2.
  • 2. A. Edrei and W. H. Fuchs, On the zeros of f(g(z)) where f and g are entire functions, J. Analyse Math. 12 (1964), 243-255.
  • 3. F. Gross, On the distribution of values of meromorphic functions, Trans. Amer.Math. Soc. 131 (1968), 199-214.
  • 4. R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Gauthier-Villars, Paris, 1929.
  • 5. N. I. Baker and F. Gross, On factorizing entire functions, J. London Math. Soc.(1968), 69-76.